# SDR 2006FA0000166

- Difficulty date: February 14, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N834DS
- Make and model: Diamon DA 40
- Aircraft serial: 40034
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: PAF18220P11
- Condition: Worn
- Location: Nlg Strut
- Part time: 1,963 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT ADDRESSES A CONDITION OF EXCESSIVE (0.085 INCHES) CLEARANCE BETWEEN A BUSHING AT THE BOTTOM OF THE NLG SHOCK STRUT (ITEM NR 290, PN PAF18220P11, FIG 01, CH 32-20-02, IPC) AND THE SHOCK STRUT CENTER ROD (ITEM NR 210, PN D41-3223-20-33B).  THIS CLEARANCE ALLOWS THE END FITTING  (ITEM NR 310) TO SLOPE APPROX.  10 DEGREES TO ONE SIDE.  THIS RESULTS IN THE BOTTOM ELASTOMERIC DONUT TAKING ON A WEDGE SHAPE AND THE SHOCK LOADS BEING TRANSMITTED OFF THE CENTERLINE OF THE NLG SHOCK STUT.  (K)
